RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malykhin, Yuri Viatcheslavovich

Total publications: 27 (23)
in MathSciNet: 20 (19)
in zbMATH: 13 (11)
in Web of Science: 21 (18)
in Scopus: 23 (21)
Cited articles: 16
Citations in Math-Net.Ru: 27
Citations in MathSciNet: 25
Citations in Web of Science: 26
Citations in Scopus: 19
Presentations: 22

Number of views:
This page:3006
Abstract pages:7368
Full texts:1291
References:710
Candidate of physico-mathematical sciences
E-mail: ,
Keywords: VC-dimension, combinatorial dimension, widths.

Subject:

Learning theory.


http://www.mathnet.ru/eng/person26649
http://scholar.google.com/citations?user=LcQcKtUAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:malykhin.yu-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/779177
http://elibrary.ru/author_items.asp?authorid=161691
http://www.researcherid.com/rid/Q-4409-2016
http://www.scopus.com/authid/detail.url?authorId=15725487800

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2018
1. B. S. Kashin, Yu. V. Malykhin, K. S. Ryutin, “Kolmogorov width and approximate rank”, Proc. Steklov Inst. Math., 303 (2018), 140–153  mathnet  crossref  crossref  isi  elib  scopus

   2017
2. Yu. V. Malykhin, K. S. Ryutin, “The Product of Octahedra is Badly Approximated in the $\ell_{2,1}$-Metric”, Math. Notes, 101:1 (2017), 94–99 , arXiv: 1606.00738  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 1)
3. Yu. V. Malykhin, E. V. Shchepin, “Chain development of metric compacts”, Topology Appl., 221 (2017), 624–629 , arXiv: 1604.00848  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
4. E. S. Belkina, Y. V. Malykhin, “Fourier coefficients of continuous functions with respect to localized Haar system”, Probl. anal. Issues Anal., 6(24):1 (2017), 11–18  mathnet  crossref  mathscinet  isi  elib  scopus

   2016
5. Yu. V. Malykhin, “Relative widths of Sobolev classes in the uniform and integral metrics”, Proc. Steklov Inst. Math., 293 (2016), 209–215  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2015
6. Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova, “Integrability of the Sum of Absolute Values of Blocks of the Fourier–Walsh Series for Functions of Bounded Variation”, Proc. Steklov Inst. Math., 290 (2015), 306–317  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)
7. Yu. V. Malykhin, E. V. Shchepin, “Chain Development”, Proc. Steklov Inst. Math., 290 (2015), 300–305  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2014
8. Yu. V. Malykhin, K. S. Ryutin, “Concentration of the $L_1$-norm of trigonometric polynomials and entire functions”, Sb. Math., 205:11 (2014), 1620–1649  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus

   2016
9. Yu. V. Malykhin, “Asymptotic properties of Chebyshev splines with fixed number of knots”, J. Math. Sci., 218:5 (2016), 647–663  mathnet  crossref  mathscinet  elib  scopus

   2013
10. S. V. Konyagin, Yu. V. Malykhin, C. S. Rjutin, “On Exact Recovery of Sparse Vectors from Linear Measurements”, Math. Notes, 94:1 (2013), 107–114  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
11. Yu. V. Malykhin, K. S. Ryutin, “On the concentration of measure and the $L^1$-norm”, J. Approx. Theory, 175 (2013), 77–82  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2012
12. M. Z. Garaev, S. V. Konyagin, Yu. V. Malykhin, “Asymptotics for the sum of powers of distances between power residues modulo a prime”, Proc. Steklov Inst. Math., 276 (2012), 77–89  mathnet  crossref  mathscinet  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
13. Yu. V. Malykhin, “Bracketing Entropy and VC-Dimension”, Math. Notes, 91:6 (2012), 800–807  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
14. S. V. Konyagin, Yu. V. Malykhin, “Basis sets in Banach spaces”, Nonlinear analysis: stability, approximation, and inequalities, in honor of Themistocles M. Rassias on the occasion of his 60-th birthday, Springer Optim. Appl., 68, Springer-Verlag, Berlin–Heidelberg–New York, 2012, 381–386  mathnet  crossref  mathscinet  zmath  scopus

   2011
15. S. V. Konyagin, Yu. V. Malykhin and V. N. Temlyakov, “On basis sets in Banach spaces”, East J. Approx., 17 (2011), 215–220  mathscinet  zmath

   2010
16. Yu. V. Malykhin, “Averaged Modulus of Continuity and Bracket Compactness”, Math. Notes, 87:3 (2010), 440–443  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2009
17. Yu. V. Malykhin, “Widths related to pseudo-dimension”, Izv. Math., 73:2 (2009), 319–332  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
18. Yu. V. Malykhin, “Upper Bounds for Errors of Estimators in a Problem of Nonparametric Regression: The Adaptive Case and the Case of Unknown Measure $\rho_X$”, Math. Notes, 86:5 (2009), 682–689  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2008
19. Yu. V. Malykhin, “Convexity Condition in Cucker–Smale Theorems in the Theory of Teaching”, Math. Notes, 84:1 (2008), 142–146  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2007
20. Yu. Malykhin, “Tight packing numbers: examples and basic properties”, East J. Approx., 13:2 (2007), 135–152  mathscinet

   2006
21. Yu. V. Malykhin, “Local entropy in learning theory”, Math. Notes, 80:6 (2006), 888–892  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)
22. Yu. V. Malykhin, “Estimates of trigonometric sums modulo $p^r$”, Math. Notes, 80:5 (2006), 748–752  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2007
23. Yu. V. Malykhin, “Bounds for exponential sums modulo $p^2$”, J. Math. Sci., 146:2 (2007), 5686–5696  mathnet  crossref  mathscinet  zmath  elib (cited: 1)  elib (cited: 1)  scopus (cited: 3)

Presentations in Math-Net.Ru
1. Поперечник по Колмогорову и аппроксимативный ранг
Yu. V. Malykhin, B. S. Kashin, K. S. Ryutin
Seminar on Approximation Theory
October 4, 2018 10:30
2. Колмогоровские поперечники и ε-ранг
Yu. V. Malykhin
Seminar on Theory of Functions of Real Variables
May 25, 2018 18:30
3. The Product of Octahedra is Badly Approximated in the $l_{1,2}$-Metric
Yu. V. Malykhin
Scientific session of the Steklov Mathematical Institute of RAS dedicated to the results of 2017
November 29, 2017 15:45   
4. Относительные поперечники классов гладких и аналитических функций
Yu. V. Malykhin
Seminar on Approximation Theory
October 5, 2017 10:30
5. Колмогоровские поперечники классов Бесова $B^1_{1,1}$ и $B^1_{1,\infty}$
Yu. V. Malykhin
Seminar on Approximation Theory
February 16, 2017 10:30
6. Поперечники произведения октаэдров
Yu. V. Malykhin, K. S. Ryutin
Seminar on Approximation Theory
November 3, 2016 10:30
7. Поперечники классов гладких функций нескольких переменных
Yu. V. Malykhin, K. S. Ryutin
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
April 27, 2016 16:00   
8. Относительные поперечники классов Соболева в равномерной и интегральной метриках
Yu. V. Malykhin
Seminar on Theory of Functions of Real Variables
November 13, 2015 18:30
9. Kolmogorov widths of classes of smooth functions and finite-dimensional sets
Yu. V. Malykhin
Colloquium of the Steklov Mathematical Institute of Russian Academy of Sciences
November 5, 2015 16:00   
10. Относительные поперечники классов Соболева в равномерной и интегральной метриках
Yu. V. Malykhin
Seminar on Approximation Theory
October 1, 2015 10:30
11. Сходимость по блокам рядов Фурье–Уолша
Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 12:20   
12. Относительные поперечники классов Соболева в равномерной и интегральной метриках
Yu. V. Malykhin
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 25, 2015 17:05
13. Оценки норм ядер Дирихле-Уолша
Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova
Seminar on Approximation Theory
February 19, 2015 10:30
14. О рядах из модулей блоков членов ряда по системе Уолша
Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova
Seminar on Approximation Theory
October 30, 2014 10:30
15. О концентрации $L^1$-нормы
Yu. V. Malykhin, K. S. Ryutin
Knots and Representation Theory
October 14, 2014 18:30
16. Чебышёвские сплайны с фиксированным числом узлов
Yu. V. Malykhin
Seminar on Approximation Theory
April 3, 2014 10:30
17. Концентрация $L_1$ нормы для тригонометрических полиномов и целых функций
Yu. V. Malykhin, K. S. Ryutin
Traditional winter session MIAN–POMI devoted to the topic "Harmonic Analysis and Theory of Functions"
December 23, 2013 12:15   
18. On the concentration of the $L_1$-norm
Yu. V. Malykhin, K. S. Ryutin
Discrete and Computational Geometry
December 11, 2013 13:00
19. On the concentration of $L_1$ norm
Yu. V. Malykhin, K. S. Ryutin
International conference "Nonlinear Approximations and Applications" dedicated to the 60th birthday of Professor V. N. Temlyakov
November 1, 2013 17:00   
20. Концентрация нормы для тригонометрических полиномов и целых функций
Yu. V. Malykhin, C. S. Rjutin
Seminar on Approximation Theory
October 3, 2013 10:30
21. Максимальное собственное число графа и свойства тензорных степеней векторов
Yu. V. Malykhin
Seminar on Approximation Theory
October 27, 2011 10:30
22. Оценки суммы квадратов расстояний между степенными вычетами (продолжение)
S. V. Konyagin, Yu. V. Malykhin
Contemporary Problems in Number Theory
April 7, 2011

Books in Math-Net.Ru
  1. Harmonic analysis, approximation theory, and number theory, Collected papers. Dedicated to Academician Sergei Vladimirovich Konyagin on the occasion of his 60th birthday, Tr. Mat. Inst. Steklova, 303, ed. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, I. D. Shkredov, K. S. Ryutin, 2018, 287 с.
    http://mi.mathnet.ru/book1734

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019